Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A note on solitary-wave solutions to compound KdV-Burgers equations

Parkes, E.J. (2003) A note on solitary-wave solutions to compound KdV-Burgers equations. Physics Letters A, 317 (5-6). pp. 424-428. ISSN 0375-9601

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Previous literature concerning bounded solitary-wave solutions to compound KdV-Burgers equations is reviewed briefly. Erroneous statements are corrected. A variation of parameters method is generalised. A new solution is presented.

Item type: Article
ID code: 84
Keywords: compound KdV–Burgers equation, solitary-wave, applied mathematics, Mathematics, Physics and Astronomy(all)
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Miss Jacqueline Miller
Date Deposited: 21 Dec 2005
Last modified: 04 Sep 2014 12:04
URI: http://strathprints.strath.ac.uk/id/eprint/84

Actions (login required)

View Item